EconPapers    
Economics at your fingertips  
 

Monotonicity and the Roy Model

Arnaud Chevalier and Gauthier Lanot ()

Manchester School, 2004, vol. 72, issue 4, 560-567

Abstract: In this note we study the implications on a bivariate normal Roy model of two sets of monotonicity hypotheses proposed recently by Manski and Pepper (Econometrica, Vol. 64 (2000), pp. 997-1011). In that simple context, we show that these hypotheses imply strong restrictions on the correlations structure between the decision and the rewards. Copyright Blackwell Publishing Ltd and The Victoria University of Manchester, 2004.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/servlet/useragent ... &year=2004&part=null link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Monotonicity and the Roy Model (2002) Downloads
Working Paper: Monotonicity and the Roy model (2002) Downloads
Working Paper: Monotonicity and the Roy Model (2002) Downloads
Working Paper: Monotonicity and the Roy Model (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:manchs:v:72:y:2004:i:4:p:560-567

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1463-6786

Access Statistics for this article

Manchester School is currently edited by Keith Blackburn

More articles in Manchester School from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-13
Handle: RePEc:bla:manchs:v:72:y:2004:i:4:p:560-567